Open Access Open Access  Restricted Access Subscription Access

A Boas-type theorem for $\alpha$-monotone functions

M. Dyachenko, A. Mukanov, E. Nursultanov


We define the class of $\alpha$-monotone functions using fractional integrals.  For such functions we prove a Boas-type result on the summability of the Fourier coefficients.

Full Text:



Bennett, C. and Sharpley, R., Interpolation of operators, Pure and Applied Mathematics, vol. 129, Academic Press, Inc., Boston, MA, 1988.

Bergh, J. and Löfström, J., Interpolation spaces. An introduction, Springer-Verlag, Berlin-New York, 1976, Grundlehren der Mathematischen Wissenschaften, No. 223.

Boas, Jr., R. P., Integrability theorems for trigonometric transforms, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 38, Springer-Verlag New York Inc., New York, 1967.

Booton, B., General monotone sequences and trigonometric series, Math. Nachr. 287 (2014), no. 5-6, 518–529.

Cossar, J., A theorem on Cesàro summability, J. London Math. Soc. 16 (1941), 56–68.

Dyachenko, M. and Tikhonov, S., Integrability and continuity of functions represented by trigonometric series: coefficients criteria, Studia Math. 193 (2009), no. 3, 285–306.

Dyachenko, M. I., Trigonometric series with generalized-monotone coefficients, Izv. Vyssh. Uchebn. Zaved. Mat. (1986), no. 7, 39–50.

Dyachenko, M. I., Nursultanov, E. D., and Zhantakbayeva, A. M., Hardy-Littlewood type theorems, Eurasian Math. J. 4 (2013), no. 2, 140–143.

Dyachenko, M. I., Piecewise monotone functions of several variables and a theorem of Hardy and Littlewood, Izv. Akad. Nauk SSSR Ser. Mat. 55 (1991), no. 6, 1156–1170, English translation: Math. USSR-Izv. 39 (1992), no. 3, 1113–1128.

Dyachenko, M. I., The Hardy-Littlewood theorem for trigonometric series with generalized monotone coefficients, Izv. Vyssh. Uchebn. Zaved. Mat. (2008), no. 5, 38–47, English translation: Russian Math. (Iz. VUZ) 52 (2008), no. 5, 32–40.

Dyachenko, M. I. and Nursultanov, E. D., The Hardy-Littlewood theorem for trigonometric series with α-monotone coefficients, Mat. Sb. 200 (2009), no. 11, 45–60, English translation: Sb. Math. 200 (2009), no. 11-12, 1617–1631.

Hardy, G. H. and Littlewood, J. E., Notes on the theory of series (XIII): Some new properties of Fourier constants, J. London Math. Soc. S1-6 (1931), no. 1, 3–9.

Kopezhanova, A. N., Nursultanov, E. D., and Persson, L.-E., On inequalities for the Fourier transform of functions from Lorentz spaces, Mat. Zametki 90 (2011), no. 5, 785–788, English translation: Math. Notes 90 (2011), no. 5-6, 767–770.

Liflyand, E. and Tikhonov, S., Two-sided weighted Fourier inequalities, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 11 (2012), no. 2, 341–362.

Nursultanov, E. and Tikhonov, S., Net spaces and boundedness of integral operators, J. Geom. Anal. 21 (2011), no. 4, 950–981.

Nursultanov, E. D., Interpolation properties of some anisotropic spaces and Hardy-Littlewood type inequalities, East J. Approx. 4 (1998), no. 2, 243–275.

Nursultanov, E. D., Net spaces and inequalities of Hardy-Littlewood type, Mat. Sb. 189 (1998), no. 3, 83–102.

Sagher, Y., An application of interpolation theory to Fourier series, Studia Math. 41 (1972), 169–181.

Sagher, Y., Some remarks on interpolation of operators and Fourier coefficients, Studia Math. 44 (1972), 239–252.

Sagher, Y., Integrability conditions for the Fourier transform, J. Math. Anal. Appl. 54 (1976), no. 1, 151–156.

Samko, S. G., Kilbas, A. A., and Marichev, O. I., Fractional integrals and derivatives: Theory and applications, Gordon and Breach Science Publishers, Yverdon, 1993.

Simonov, B. and Tikhonov, S., Norm inequalities in multidimensional Lorentz spaces, Math. Scand. 103 (2008), no. 2, 278–294.

Tikhonov, S., Trigonometric series with general monotone coefficients, J. Math. Anal. Appl. 326 (2007), no. 1, 721–735.

Zygmund, A., Trigonometric series. 2nd ed. Vol. II, Cambridge University Press, New York, 1959.



  • There are currently no refbacks.
This website uses cookies to allow us to see how the site is used. The cookies cannot identify you or any content at your own computer.

ISSN 0025-5521 (print) ISSN 1903-1807 (online)

Hosted by the Royal Danish Library